MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS
Model Number 430151-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the fenestrated bipolar forceps could not be removed as the release button got stuck.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.Failure analysis investigations did not replicate nor confirm the customer reported complaint "the release button got stuck".The instrument was placed and removed from the in-house system twice.The instrument passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.In both attempts, there was no difficulty removing the instrument from the in-house system and the release buttons are functional.The instrument was shaken vigorously, and no rattling or unusual noise can be heard from inside the housing.Visual inspection was performed and there was no external damage to the snake wrist, shaft, and grip tip.The housing was removed for inspection and no issue were observed.The probable root cause is attributed to other factors unrelated to the product.

Brand Name
ENDOWRIST SP
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24612557
Report Number2955842-2026-16374
Device Sequence Number9575715
Product Code NAY
UDI-Device Identifier00886874123447
UDI-Public(01)00886874123447(10)K10250702
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430151-02
Device Catalogue Number430151
Device Lot NumberK10250702 0017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown